The Path Unwinding Retreat - Creacon Wellness Retreat

Facilitated by: Susan Nί Dhubhlaoich & Amy O’Brien, Mandalayoga.ie
Dates: Friday 18th – Sunday 20th February, 2022
Cost: €460 per person sharing / €520 single occupancy

The Path Unwinding, Yoga & Healing Retreat 

The Path Unwinding Retreat is an opportunity to take a circular ‘360 view’ on the last two years. A chance to acknowledge the highs and the lows of the path you’ve been on. We’ll use yoga, breathwork, gentle movement, sound healing and reflection to move through all the directions – darkness and light, the ins and outs, the twists and turns along what’s been a long and winding road. Importantly we’ll also take lots of time to recharge, reset and re-energise to help you find a new path, set a new direction as the Covid clouds clear, as the path ahead unwinds.
Mandala Yoga is a diverse, vibrant yoga community founded by Amy and Susan in 2018. Mandala was born out of their love for the amazing energy and potential that yoga creates. Amy, Susan (and their wider teaching team who hail from across 4 continents), host classes and workshops from their space in Dublin. Since March 2020 Mandala is also online teaching students across the four corners of Ireland and beyond. The word ‘mandala’ means ‘circle’ and represents to us connection, community and the circles of life.

Retreat Itinerary:

Friday 18th February

15:00 Arrive at Creacon | Check in
15:30 Welcome Circle
16:15 Yoga Practice: Dynamic Flow (75 Mins)
18:30 Dinner from Food is Medicine programme
20:00 Yoga Practice: Yin Yoga and Nidra (75 Mins)
21:15 Relax | Chats
22:00 Guests retire to their bedrooms

Saturday 19th February

08:15 Yoga Practice: An Awakening Flow (75 Mins)
09:30 Breakfast from Food is Medicine programme
11:45 Healing Sound Bath (60 Mins)
13:00 Lunch from Food is Medicine programme
15:00 Workshop – The Path Ahead (90 Mins)
18:00 Dinner from Food is Medicine programme
19:30 Practice: Gentle Evening (Moon) Flow (75 Mins)
20:45 Relax | Chats
22:00 Guests retire to their bedrooms

Sunday 20th February

08:00 – 10:00 Lie in | Breakfast | Pack
10:30 Check out from the bedrooms
11:00 Closing Practice: Closing Circle & Dynamic Flow (90 Mins)
13:00 Lunch from Food is Medicine programme
14:30 Depart Creacon

Suggestions for what to bring:

Warm clothes (rain jacket, jumper, coat, scarf, socks, hat gloves, pjs, lots of layers), swimsuit (!) journal and pen, yoga clothes or comfortable clothes.

Meet Your Facilitators:

Amy O’ Brien
www.instagram.com/amyobrienyoga

Amy O’Brien

Movement has been part of Amy’s life since a young age. After spending years as a competitive Irish dancer and involved in all kinds of sports, Amy, always curious about what the body can do, fell in love with yoga 10 years ago. In yoga she found a balance of strength and flexibility that kept drawing her back. Today she is RYT 500 qualified having trained in Dublin and abroad. Teaching for 8 years Amy is known for her artful sequencing and positive energy on and off the mat.

“I like to blend other styles into classes allowing the student to discover their own possibilities. For me the playful aspect of yoga is just as important as the disciplined one and exploring the balance between the two makes yoga so special.”

Amy

Susan Nί Dhubhlaoich
www.instagram.com/susannid

Susan Ni Dhubhlaoich


Like so many people, yoga came to Susan at the time when she needed it most. Practicing now for over 15 years and teaching since 2009, Susan is a lover of life, movement, words, flow, travel. After giving up an unhealthy corporate lifestyle in search of balance, Susan trained in and now teaches an array of styles – vinyasa flow, yin and meditation. She embraces the spectrum of movement interweaving personal growth themes through her classes. Her goal is to share yoga as a wonderful tool for students to not only see but realise their potential.

“I believe everybody’s journey with yoga is their own. Yoga is this amazing mirror that allows us to see where we are at any given time. And how we can be at our best – both in good times and bad. For me my greatest pleasure is to see a beginner student return after their first class. My mantra for myself is ‘Stay Humble. Stay Curious. Never Give Up.”

Susan

BOOK ONLINE

 

Cancellation Policy:

If you cancel your reservation, your deposit will not be refunded. If you cancel within 48 hours of making your reservation we will gladly refund your full deposit upon request.
In the event of no-show the booked night(s) and service(s) will be charged in full.